# SDR DALA2020031601857

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 75,157 hours, 55,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS FROM SEAT 25 BACK INOP. RPLCD BATTERIES IN EMER LIGHT BATTERY PACK. OPS CK GOOD ALL WORK IAW MD88 AMM 33-53. (LP6639260)
